# SDR 2004UALA00908

- Difficulty date: September 20, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 54,432 hours, 8,849 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T5213
- Condition: Cracked
- Location: Fuselage
- Part time: 54,432 hours, 8,849 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN SEAT TRACK AT STA 725 AND STA 759, APPROX LBL 90, AFT END CRACKED.  *S/D*  DAMAGED SEAT TRACKS WERE REPLACED.
